# SDR SCNA01035

- Difficulty date: May 2, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 75,239 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE AFT RIGHT OVERWING EMERGENCY EXIT SIGN LENS WAS FOUND TO BE LOOSE.  REMOVED AND REPLACED AFT RIGHT OVERWING EMERGENCY EXIT SIGN (20DEF).
